# SDR ASOA05022

- Difficulty date: January 9, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY CEILING LIGHT AT ROW 14 A/B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVE AND REPLACED THE EMERGENCY CEILING LIGHT LAMP AT ROW 14 A/B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
